E. M. Forman, M. A. Trujillo, K. J. Ziegler, S. A. Bradley, H. Wang et al., Self-diffusion of heptane inside aggregates of porous alumina particles by pulsed field gradient NMR, Microporous and Mesoporous Materials, vol.229, pp.117-123, 2016.
DOI : 10.1016/j.micromeso.2016.04.027

V. Wernert, R. Bouchet, and R. , Influence of Molecule Size on Its Transport Properties through a Porous Medium, Analytical Chemistry, vol.82, issue.7, pp.2668-2679, 2010.
DOI : 10.1021/ac902858b

D. Chiche, M. Digne, R. Revel, C. Chaneac, and J. P. Jolivet, Accurate Determination of Oxide Nanoparticle Size and Shape Based on X-Ray Powder Pattern Simulation: Application to Boehmite AlOOH, The Journal of Physical Chemistry C, vol.112, issue.23, pp.8524-8533, 2008.
DOI : 10.1021/jp710664h

URL : https://hal.archives-ouvertes.fr/hal-00347945

L. Shen and Z. Chen, Critical review of the impact of tortuosity on diffusion, Chemical Engineering Science, vol.62, issue.14, pp.3748-3755, 2007.
DOI : 10.1016/j.ces.2007.03.041

N. Wakao and J. M. Smith, Diffusion in catalyst pellets, Chemical Engineering Science, vol.17, issue.11, pp.825-834, 1962.
DOI : 10.1016/0009-2509(62)87015-8

H. W. Haynes and P. N. Sarma, A model for the application of gas chromatography to measurements of diffusion in bidisperse structured catalysts, AIChE Journal, vol.19, issue.5, pp.1043-1046, 1973.
DOI : 10.1002/aic.690190526

G. T. Nolan and P. E. Kavanagh, The size distribution of interstices in random packings of spheres, Powder Technology, vol.78, issue.3, pp.231-238, 1994.
DOI : 10.1016/0032-5910(93)02789-D

K. A. Akanni and J. W. Evans, Effective transport coefficients in heterogeneous media, Chemical Engineering Science, vol.42, issue.8, pp.1945-1954, 1987.
DOI : 10.1016/0009-2509(87)80141-0

E. E. Petersen, Diffusion in a pore of varying cross section, AIChE Journal, vol.4, issue.3, pp.343-345, 1958.
DOI : 10.1002/aic.690040322

H. L. Weissberg, Effective Diffusion Coefficient in Porous Media, Journal of Applied Physics, vol.34, issue.9, pp.2636-2639, 1963.
DOI : 10.1063/1.1706534

URL : http://www.dtic.mil/get-tr-doc/pdf?AD=AD0410160

M. M. Tomadakis and S. Sotirchos, Transport properties of random arrays of freely overlapping cylinders with various orientation distributions, The Journal of Chemical Physics, vol.67, issue.1, pp.616-626, 1993.
DOI : 10.1063/1.321615